Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 23, Issue 1, 1987
Metadata
 

On the Dirichlet Problem For Degenerate Elliptic Equations
Jan H. Chabrowski
pp. 1–16
Abstract | Full-Text PDF (1237 KB) | Metadata

Fermion Ito's Formula II: The Gauge Process in Fermion Fock Space
David Applebaum
pp. 17–56
Abstract | Full-Text PDF (2864 KB) | Metadata

Mixed Problems for Singular and Degenerate Hyperbolic Equations
Akisato Kubo
pp. 57–100
Abstract | Full-Text PDF (3265 KB) | Metadata

The 2-Microlocal Canonical Form for a Class of Microdifferential Equations and Propagation of Singularities
Nobuyuki Tose
pp. 101–116
Abstract | Full-Text PDF (1190 KB) | Metadata

Twisted SU(2) Group. An Example of a Non-Commutative Differential Calculus
Stanisław Lech Woronowicz
pp. 117–181
Abstract | Full-Text PDF (5277 KB) | Metadata

Equivariant Controllable Cutting-Pasting and Cobordism with Vector Fields
Katsuhiro Komiya
pp. 183–194
Abstract | Full-Text PDF (1172 KB) | Metadata

On the Higher Thorn Polynomials of Morin Singularities
Yoshifumi Ando
pp. 195–207
Abstract | Full-Text PDF (1135 KB) | Metadata

On the Ranks of Homotopy Groups of a Space
Kouyemon Iriye
pp. 209–213
Abstract | Full-Text PDF (336 KB) | Metadata